# SDR AALA20120117ORD01

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 78,928 hours, 35,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT FORWARD EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
